# SDR ABXA010895

- Difficulty date: May 13, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- Aircraft time: 84,724 hours, 25,988 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Spar
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AT STATION 515 - 526, HOLES 4 AND 5 FROM THE INBOARD SIDE, SHOWED CRACK INDICATION. REPAIRED AREA IAW REA D857-43866MR.
